MathSciNet Relay Station
MathSciNet bibliographic data
MR2411638 (2009d:20114) 20G30 (20F05)
Vsemirnov, M. A. On the $(2,3)$-generation of matrix groups over the ring of integers. (Russian) Algebra i Analiz 19 (2007), no. 6, 22--58; translation in St. Petersburg Math. J. 19 (2008), no. 6, 883–910
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement